# SDR SIMA20160331002

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 31,166 hours, 26,848 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Unit
- Part number: 80069425
- Part serial: 1946
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TRIPLE CHIME & AURAL TAKEOFF CONFIG TRIM.  TAKEOFF CONFIG FLAPS, FROM CLIMB OUT TO FL 240 BEFORE WE RETURNED, NOT PRESENT ON THE DESCEND ON LANDING.  NO EICAS MSGS ASSOCIATED, NO FLASHING RED MASTER WARNING.  NO OVERWEIGHT LANDING.  R & R AWU IAW AMM 31-51-01.  OPERATIONS CHECKED GOOD.
